# SDR IPXA10562124

- Difficulty date: July 27, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cut
- Location: Bs 1020
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, MCB LONGNITUDINAL FLOORBEAM UPPER CHORD HAS A CUT AT BS 1020, RBL 2, WL 208.  REPAIRED IAW ATS ER 10-3740.
